RUS  ENG
Full version
JOURNALS // Trudy Matematicheskogo Instituta imeni V.A. Steklova // Archive

Trudy Mat. Inst. Steklova, 2019 Volume 306, Pages 131–138 (Mi tm4000)

This article is cited in 1 paper

$p$-Adic Gaussian Random Variables

E. I. Zelenov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The paper is devoted to characterization theorems for idempotent distributions on the $p$-adic number field $\mathbb Q_p$ in terms of functional relations for the characteristic functions of these distributions.

UDC: 519.213

Received: September 18, 2018
Revised: October 3, 2018
Accepted: June 4, 2019

DOI: 10.4213/tm4000


 English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 120–126

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025